# SDR FDEA202403220348

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33183
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION, ON LOWER SURFACE OF CLIPS NUTS HOLES, BETWEEN  STA/  1300 - 1320 , RBL24.5 REMOVED CORROSION AT SEAT TRACK SECTION BETWEEN STA/ 1300-1320 , RBL24.75 IAW B757  SRM 51-10-02-06 , BLENDED AREA FOUND OUT LIMITS IAW B757 SRM 53-00-52-1A DETAIL  VII   REMOVED AND INSTALLED NEW SEAT TRACK  SECTION ON BS 1280-1320 RBL 24.75 IAW B DWG  # 657N3318 REV B, B DWG PL # 657N3318 REV B AND B757 SRM 51-40-02-0G.    MAJOR REPAIR
